My wife 58years old, had BCS of right breast in January 2018. She is her 2 +ve, er+ve. and T2N0M0. underwent R cycles of EC, 12 weekly cycles of placlitaxel and Herceptin and 13 q3 cycles of Herceptin. During Herceptin cycles underwent 15 +5 cycles of radiation. Placlitaxel completed in July 2018, Herceptin completed in April 2019. The problem still she is having numbness and tingling in feet, and muscle pain in back. Muscle pain is not continuous, but occur during stretching activity like raising the hand to take something from shelf above or when lying down on bed, but subsides after settling, during turning from side to side, but pain subsides after settling. I want to know still these are side effects, oncologist in Actrec says it is residuals during June 2019 follow up. For numbness they prescribed gabapentin/pregabalin both, but no relief from numbness. Prescribed Dolo650/ Norcodol for pain. Temporary relief, but when drug discontinued, pain reoccurs. Due to this cannot able to live normal life. What would be the reason? Can someone guide me.
Seek Advice : My wife 58years old, had... - Breast Cancer India
Breast Cancer India
These are symptoms of ‘neuropathy’ And happen due to chemo, especially Taxanes. The real treatment is only time. Many people do respond to Pregabalin and similar drugs and quite a few survivors have to take those medicines for a prolonged time. But on an average, most do settle. Sometimes, deficiency of Vitamin D and other such issues increase symptoms. Make sure her Vitamin D3 and Vitamin B12 are normal. You can consult her Medical Oncologist once more to see what can be done. One of my patients had some benefit with Magnesium supplements; but since I don’t know much about such, can’t guide on same, but you can try reading and looking up a bit on that.
Thank you Dr. for your advise. I will consult the oncologist and will check B12 and Vit. D3